Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (145 KB) | Metadata | Table of Contents | RSMUP summary
Volume 127, 2012, pp. 193–211
DOI: 10.4171/RSMUP/127-10

Published online: 2012-12-17

The Behaviour of Rigid Analytic Functions around Orbits of Elements of $\mathbb{C}_p$

S. Achimescu[1], V. Alexandru[2], Nicolae Popescu[3], Marian Vâjâitu[4] and Alexandru Zaharescu[5]

(1) Romanian Academy, Bucharest, Romania
(2) University of Bucharest, Romania
(3) Romanian Academy, Bucharest, Romania
(4) Romanian Academy, Bucharest, Romania
(5) University of Illinois at Urbana-Champaign, United States

Given a prime number $p$ and the Galois orbit $O(x)$ of an element $x$ of $\mathbb{C}_p$, the topological completion of the algebraic closure of the field of $p$-adic numbers, we study the behavior of rigid analytic functions around orbits of elements of $\mathbb{C}_p$.

No keywords available for this article.

Achimescu S., Alexandru V., Popescu Nicolae, Vâjâitu Marian, Zaharescu Alexandru: The Behaviour of Rigid Analytic Functions around Orbits of Elements of $\mathbb{C}_p$. Rend. Sem. Mat. Univ. Padova 127 (2012), 193-211. doi: 10.4171/RSMUP/127-10